Los aleatores y el espacio aleatorial.

Darío Maravall Casesnoves

Gaceta Matemática (1967)

  • Volume: 19, Issue: 7-8, page 229-231
  • ISSN: 0016-3805

How to cite


Maravall Casesnoves, Darío. "Los aleatores y el espacio aleatorial.." Gaceta Matemática 19.7-8 (1967): 229-231. <http://eudml.org/doc/43392>.

author = {Maravall Casesnoves, Darío},
journal = {Gaceta Matemática},
language = {spa},
number = {7-8},
pages = {229-231},
title = {Los aleatores y el espacio aleatorial.},
url = {http://eudml.org/doc/43392},
volume = {19},
year = {1967},

AU - Maravall Casesnoves, Darío
TI - Los aleatores y el espacio aleatorial.
JO - Gaceta Matemática
PY - 1967
VL - 19
IS - 7-8
SP - 229
EP - 231
LA - spa
UR - http://eudml.org/doc/43392
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.